# SDR R61A201405250705

- Difficulty date: May 25, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 11,905 hours, 7,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17005661003
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND CORRODED SHEAR PLATE JUST AFT OF R1 DOOR AT FR STA 17 AGAINST THE WALL. MX R & R SHEAR PLATE IAW CPM 51-25-00-910-001-A.
